# SDR SWIA200515633

- Difficulty date: September 29, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 15,069 hours, 20,357 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Switch
- Condition: Inoperative
- Location: Elevators
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"TRIM FAIL" WARNING WHEN USING CAPTIANS TRIM SWITCH.  REPLACED CAPTIANS TRIM SWITCH.  OPERATIONAL CHECK GOOD IAW MM 22-10-00.
